Alert archive / Vermont / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 80, NWS Burlington, VT

July 26, 2011Rutland County, Vermont

NWS Burlington, VT issued this severe thunderstorm warning at Jul 26, 2011, 12:44 PM EDT for Rutland County, Vermont. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2011, 12:44 PM EDT (16:44 UTC)
Expired
Jul 26, 2011, 1:30 PM EDT
In force
46 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon

County Rutland County, VT

The radar

The Burlington radar (KCXX), 100 km from the middle of the area, began a volume at 16:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 11:28 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 4.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 72 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
72 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
611 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

184 
WUUS51 KBTV 261644
SVRBTV
VTC021-261730-
/O.NEW.KBTV.SV.W.0080.110726T1644Z-110726T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
1244 PM EDT TUE JUL 26 2011

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL RUTLAND COUNTY IN SOUTHERN VERMONT...

* UNTIL 130 PM EDT.

* AT 1237 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR CASTLETON...
  MOVING EAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  WEST RUTLAND...PROCTOR...RUTLAND...NORTH CLARENDON...MENDON...
  SHREWSBURY...

THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.

VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM TUESDAY
EVENING FOR NORTHERN NEW YORK AND VERMONT.

&&

LAT...LON 4370 7305 4372 7285 4346 7279 4346 7323
      4364 7326
TIME...MOT...LOC 1645Z 258DEG 20KT 4360 7307

$$

JN
2 follow-up statements
202 
WWUS51 KBTV 261659
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1259 PM EDT TUE JUL 26 2011

VTC021-261730-
/O.CON.KBTV.SV.W.0080.000000T0000Z-110726T1730Z/
RUTLAND VT-
1259 PM EDT TUE JUL 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR CENTRAL RUTLAND COUNTY...

AT 1251 PM EDT A SEVERE THUNDERSTORM WAS REPORTED PRODUCING ONE INCH
DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS
NEAR CENTER RUTLAND...MOVING EAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  MENDON...NORTH SHREWSBURY...SHREWSBURY...

THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.

VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM TUESDAY
EVENING FOR NORTHERN NEW YORK AND VERMONT.

&&

LAT...LON 4370 7305 4372 7285 4346 7279 4346 7323
      4364 7326
TIME...MOT...LOC 1659Z 258DEG 20KT 4362 7296

$$

JN
476 
WWUS51 KBTV 261722
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
122 PM EDT TUE JUL 26 2011

VTC021-261732-
/O.EXP.KBTV.SV.W.0080.000000T0000Z-110726T1730Z/
RUTLAND VT-
122 PM EDT TUE JUL 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RUTLAND COUNTY WILL
EXPIRE AT 130 PM EDT...

THE THREAT OF DAMAGING WIND AND HAIL HAS DIMINISHED. THEREFORE THE
NATIONAL WEATHER SERVICE HAS ALLOWED THE SEVERE THUNDERSTORM WARNING
TO EXPIRE.

HOWEVER...THUNDERSTORMS WITH SMALL HAIL...BRIEF GUSTY WIND...HEAVY
DOWNPOURS...AND DEADLY LIGHTNING REMAIN POSSIBLE.

STAY AWAY FROM WINDOWS AND DOORS DURING THUNDERSTORMS. REMAIN IN SAFE
SHELTER AT LEAST 30 MINUTES AFTER YOU HEAR THE LAST CLAP OF THUNDER.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR NORTHERN NEW YORK AND VERMONT.

LAT...LON 4370 7305 4372 7285 4346 7279 4346 7323
      4364 7326
TIME...MOT...LOC 1722Z 258DEG 20KT 4365 7279

$$

JN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 12:08 PM EDT, 36 minutes earlier.

Area forecast discussion, Jul 26, 12:08 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
1208 PM EDT TUE JUL 26 2011

.SYNOPSIS...
A TROUGH OF LOW PRESSURE WILL MOVE THROUGH THE REGION
TODAY...TOUCHING OFF THUNDERSTORMS MAINLY IN THE AFTERNOON. SOME
OF THE STORMS COULD PRODUCE SMALL HAIL. DRIER WEATHER WILL RETURN
ON WEDNESDAY AND THURSDAY...THEN ANOTHER LOW PRESSURE AREA WILL
APPROACH ON FRIDAY...BRINGING WITH IT RENEWED CHANCES FOR SHOWERS
AND THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 1152 AM EDT TUESDAY...SEVERE THUNDERSTORM WATCH HAS BEEN
ISSUED FOR ENTIRE FORECAST AREA UNTIL 7 PM. UPDATED PRODUCTS SENT
OUT TO REFLECT THIS ALONG WITH APPROPRIATE ENHANCED WORDING.
SHOWERS AND SOME SOME EMBEDDED THUNDER HAVE MOVED ACROSS NORTHERN
NEW YORK THIS MORNING. MORE STORMS FIRING UP IN CHAMPLAIN VALLEY
WHERE SBCAPE VALUES HAVE INCREASED TO AROUND 1500 J/KG. AND
LOOKING UPSTREAM...SHOWERS AND THUNDERSTORMS BECOMING MORE
NUMEROUS ACROSS SOUTHERN ONTARIO...WHERE SOME MORNING SUN ALLOWED
FOR ATMOSPHERE TO DESTABLIZE. WITH STRONG UPPER LOW TROUGH
ENTERING THIS REGION AND ADVANCING EAST ACROSS FORECAST AREA LATER
TODAY...EXPECT SHOWERS AND STORMS TO INCREASE IN COVERAGE. BELIEVE
MANY OF THE STORMS ACROSS OUR CWA WILL BE MARGINALLY SEVERE WITH
COOLING ALOFT AND SBCAPE VALUES 1000-2000 J/KG.

EARLIER DISCUSSION...
UPPER LOW CROSSING SOUTHERN ONTARIO OVERNIGHT TONIGHT AND
CROSSING INTO QUEBEC DURING THE EARLY MORNING HOURS. A FEW
LINGERING SHOWERS LAST NIGHT HAVE DISSIPATED AND MOVED EAST.
REGION IS IN SHORTWAVE RIDGING AND BRIEF AREA OF SUBSIDENCE
BETWEEN LAST NIGHTS SHOWERS AND THE APPROACHING UPPER LOW. AS
UPPER LOW GETS CLOSER TODAY AND THEN CROSSES FORECAST AREA...A
WEAK SURFACE LOW WILL PROVIDE SOME SURFACE CONVERGENCE. POPS TO
INCREASE OUT WEST LATER THIS MORNING...THEN SPREAD ACROSS REST OF
FORECAST AREA DURING THE DAY.

MIXED SIGNALS FOR STRONG STORM/SEVERE WEATHER THREAT...WITH 0-6 KM BULK
SHEAR AROUND 45 KTS FROM 18Z TO 00Z WED ACROSS MUCH OF
VERMONT...AND SURFACE BASED CAPES APPROACHING 1500 J/KG. COLD POOL
ALOFT LOWERS FREEZING LEVEL...WHICH WILL BE FAVORABLE FOR HAIL
FORMATION. OFFSETTING THIS IS 250 MB JET OVERHEAD...BUT REGION IN
UNFAVORABLE LEFT ENTRANCE REGION. ALSO SOME CLOUDS AROUND THIS
MORNING...AND MORE TO MOVE IN TODAY WHICH COULD LIMIT SURFACE
HEATING. DESPITE THIS REGION IS IN SPC SLIGHT RISK...AND GIVEN
CAPE AND SHEAR VALUES ITS PRUDENT TO CONTINUE MENTION OF SMALL
HAIL WITH THUNDERSTORMS FROM LATE MORNING ONWARD. POPS INCREASE TO
LIKELY CATEGORY THIS AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
AS OF 420 AM EDT TUESDAY...SURFACE AND 500 MB LOW PRESSURE MOVE
OFF TO EAST...WITH BUILDING HIGH PRESSURE WEDNESDAY AND THURSDAY.
LINGERING CHANCES FOR SHOWERS/THUNDERSTORMS THIS EVENING TAPER
OFF WEST TO EAST DURING THE NIGHT...AND REMOVE MENTION OF THUNDER
AROUND 03Z. SHOWER CHANCES CONTINUE IN THE NORTHEAST KINGDOM
UNTIL THE EARLY MORNING HOURS. FOR WEDNESDAY AND THURSDAY...SURFACE RIDGE
BUILDS IN ACROSS AREA...BUT THE UPPER RIDGE DOES NOT BUILD IN
OVER THE NORTHEAST AS LAST WEEK WITH 500 MB WESTERLIES REMAIN MORE
OVERHEAD. SKIES WILL BE PARTLY CLOUDY WED/THU UNDER THE UPPER
FLOW...AND TEMPS A BIT BELOW NORMAL. 850 MB TEMPS 10-11C
WEDNESDAY...AND 13C ON THURSDAY, WHICH WOULD SUPPORT MID-UPPER
70S.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
AS OF 501 AM EDT TUESDAY...THE COMBINATION OF WAA AND FAST WESTERLY
FLW WITH EMBEDDED 5H VORTS WL PRODUCE SOME SHOWERS/STORMS ACRS OUR
CWA ON FRIDAY. BOTH GFS/ECMWF STILL SHOW GOOD LLVL WAA...ALONG
WITH MOISTURE ADVECTION ON SOUTHERLY WINDS...AND GOOD DEEP LAYER
850 TO 500MB RH MOVING ACRS OUR FA. WL MENTION HIGH CHC POPS ATTM.
OTHERWISE...RING OF FIRE CONTS TO BE LOCATED ACRS THE NORTHERN
GREAT LAKES INTO THE NE CONUS FOR SATURDAY THRU EARLY NEXT WEEK.
THIS ULVL WESTERLY JET...COMBINED WITH SEVERAL 5H VORTS...RIDING
ALONG LLVL WARM FRONTAL BOUNDARY WL CONT TO PRODUCE THE THREAT FOR
ISOLATED/SCATTERED SHOWERS/STORMS ACRS CWA. WEAK BACK DOOR COLD
FRNT MOVES FROM SOUTHERN CANADA INTO OUR CENTRAL CWA ON
SATURDAY...WITH SLIGHTLY COOLER TEMPS...BUT BEST DEEP LAYER
MOISTURE WL BE ACRS THE MID ATLANTIC STATES ALONG WITH BEST
INSTABILITY AXIS. WL MENTION SCHC ATTM...WITH TEMPS IN THE UPPER
70S TO MID 80S. OVERALL...NW FLW ALOFT WL KEEP WARMEST AIRMASS
SUPPRESSED TO OUR SOUTH...BUT PROGGED 85H TEMPS BTWN 14-16C...WL
CONT TO SUPPORT AT OR SLIGHTLY ABOVE NORMAL TEMPS FOR SUNDAY THRU
EARLY NEXT WEEK. TIMING OF INDIVIDUAL VORTS AND ASSOCIATED
INTERACTION WITH LLVL INSTABILITY AND MOISTURE WL BECM
INCREASINGLY MORE DIFFICULT FOR DAYS 6 AND 7...THEREFORE WL KEEP
DRY ATTM.

&&

.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
THROUGH 12Z WEDNESDAY...CIGS HAVE INCREASED TO MVFR/VFR AT ALL TAF
SITES THIS MORNING. EXPECT THESE CONDITIONS TO CONTINUE THRU THE
MORNING HRS. HOWEVER...AS SFC HEATING DEVELOPS AND FRNT PASSES
ACRS THE REGION SCATTERED SHOWERS/STORMS WL DEVELOP. THIS COMBINED
WITH SOME SFC INSTABILITY WL HELP PROMOTE SCATTERED SHOWERS/STORMS
BTWN 15Z-22Z THIS AFTN. WL MENTION TEMPO 16Z-20Z FOR
MSS/SLK/PBG/BTV FOR A PERIOD OF MVFR IN THE HEAVIER SHOWERS.
OTHERWISE...SFC RIDGE BUILDS INTO OUR TAF SITES AFT 06Z TONIGHT
WITH SOME PATCHY FOG WITH IFR CONDITIONS POSSIBLE AT MPV/SLK.

OUTLOOK 12Z WEDNESDAY THROUGH SATURDAY...SFC HIGH PRES BUILDS INTO
THE REGION WITH MAINLY VFR CONDITIONS PREVAILING WITH EXCEPTION OF
MORNING FOG AND IFR CONDITIONS POSSIBLE...ESPECIALLY AT MPV/SLK
WEDS THRU FRIDAY MORNINGS. WARM FRNT FEATURE AND DISTURBANCE ALOFT
WL PRODUCE SCATTERED SHOWERS/STORMS AND POTENTIAL BRIEF MVFR/IFR
CONDITIONS ON FRIDAY...WITH MORE FOG POSSIBLE SATURDAY
MORNING...BEFORE VFR CONDITIONS PREVAIL AGAIN ON SATURDAY AFTN.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...HANSON
NEAR TERM...RJS/HANSON
SHORT TERM...HANSON
LONG TERM...TABER
AVIATION...TABER
Hazardous weather outlook, Jul 26, 11:49 AM EDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
1149 AM EDT TUE JUL 26 2011

NYZ026>031-034-035-087-VTZ001>012-016>019-271600-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
1149 AM EDT TUE JUL 26 2011

...SEVERE THUNDERSTORM WATCH 686 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jul 26, 12:31 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1231 PM EDT TUE JUL 26 2011

NYZ026>031-034-035-087-VTZ001>012-016>019-261815-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-
CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-
WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...
GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...NEWPORT...
ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY...
MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH...
RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS...
RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...
KILLINGTON
1231 PM EDT TUE JUL 26 2011

...SCATTERED STRONG THUNDERSTORMS POSSIBLE OVER THE NEXT COUPLE
HOURS...

SCATTERED STRONG THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE
THROUGH THE NORTH COUNTRY THROUGH 200 PM. YOU CAN EXPECT BRIEF
HEAVY DOWNPOURS...GUSTY WINDS TO 40 MPH AND SMALL HAIL NEAR A HALF
AN INCH WITH ANY STORMS.

JN

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 2:00 PM EDTSpecial Weather StatementBTVAddison, Chittenden, Grand Isle45 min
Jul 26, 2:54 PM EDTSpecial Weather StatementBTVAddison51 min
Jul 26, 3:34 PM EDTSpecial Weather StatementBTVFranklin, Grand Isle56 min
Jul 26, 3:39 PM EDTSevere Thunderstorm WarningBTVFranklin51 min
Jul 26, 3:53 PM EDTSevere Thunderstorm WarningBTVFranklin, Grand Isle52 min
Jul 26, 4:05 PM EDTSpecial Weather StatementBTVWindsor25 min
Jul 26, 4:30 PM EDTSpecial Weather StatementBTVCaledonia, Essex, Lamoille, Orleans60 min
Jul 26, 4:50 PM EDTSpecial Weather StatementBTVAddison, Rutland55 min
Jul 26, 5:20 PM EDTSevere Thunderstorm WarningBTVRutland, Windsor55 min
Jul 26, 5:54 PM EDTSpecial Weather StatementBTVCaledonia51 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.